An Introduction to Navane Overdose
) is a medication that is used to treat schizophrenia
. As with all medicines, it is possible for a person to overdose on Navane. The specific effects of a Navane overdose will vary depending on a number of factors, including how much Navane was taken and whether it was taken with any other medicines, drugs, and/or alcohol.
Symptoms of a Navane Overdose
If a person overdoses on Navane, the symptoms can vary. Some commonly reported symptoms include:
- Muscle rigidity
- Unusual twisting of the neck
- Shakiness (tremors)
- Difficulty swallowing
- Low blood pressure (hypotension)
- Problems walking
Treatment for a Navane Overdose
The treatment for a Navane overdose will vary. If the Navane overdose was recent, the healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." However, once Navane has been absorbed into the body, there is no treatment that can remove it quickly. Therefore, in these cases, treatment involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV)
- Medications to increase blood pressure
- Other treatments based on complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Navane.